# SDR 06FDEA03176

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT WING STRINGER 12 END AT XORS   642.  CRACKED STRINGER END ON RIGHT HAND WING, STRINGER 12 END AT XORS 642 TRIMMED   OUT AND   SPLICE REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED   AS   MAJOR PER GMM 6-2-100.
